Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 97, NWS Charleston, WV

April 25, 2011McDowell County, Wyoming County, West Virginia; Buchanan County, Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 25, 2011, 3:33 PM EDT for McDowell County, Wyoming County, West Virginia; Buchanan County, Virginia. It was in force for 27 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 3:33 PM EDT (19:33 UTC)
Expired
Apr 25, 2011, 4:00 PM EDT
In force
27 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Buchanan County, VA, McDowell County, WV, Wyoming County, WV

What was reported inside it

TimeReportWhereRemark
Apr 25, 3:37 PM EDTTSTM WND DMG2 Se War, WVTREES DOWN NEAR BERWIND MOUNTAIN
Apr 25, 3:39 PM EDTHAIL 0.883 Sse Cucumber, WV
Apr 25, 3:55 PM EDTTSTM WND DMGKimball, WVTREES DOWN IN KIMBALL
Apr 25, 3:57 PM EDTTSTM WND DMGKeystone, WVTREES DOWN IN KEYSTONE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.6 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1482 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WUUS51 KRLX 251933
SVRRLX
VAC027-WVC047-109-252000-
/O.NEW.KRLX.SV.W.0097.110425T1933Z-110425T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
333 PM EDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME EAST CENTRAL BUCHANAN COUNTY IN VIRGINIA...
  EASTERN MCDOWELL COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF WELCH...
  SOUTHERN WYOMING COUNTY IN WEST VIRGINIA...

* UNTIL 400 PM EDT

* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTH OF WAR...OR 9 MILES NORTHEAST OF RICHLANDS...AND MOVING NORTH
  AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  GARY AND NORTHFORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3719 8180 3759 8176 3752 8133 3722 8151
      3722 8153 3720 8156 3719 8167 3723 8173
      3720 8176 3718 8179
TIME...MOT...LOC 1933Z 199DEG 36KT 3721 8166

$$

09
1 follow-up statement
627 
WWUS51 KRLX 252000
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
400 PM EDT MON APR 25 2011

VAC027-WVC047-109-252011-
/O.EXP.KRLX.SV.W.0097.000000T0000Z-110425T2000Z/
BUCHANAN VA-MCDOWELL WV-WYOMING WV-
400 PM EDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WYOMING...EASTERN
MCDOWELL AND EXTREME EAST CENTRAL BUCHANAN COUNTIES HAS EXPIRED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3719 8180 3759 8176 3752 8133 3722 8151
      3722 8153 3720 8156 3719 8167 3723 8173
      3720 8176 3718 8179
TIME...MOT...LOC 1933Z 199DEG 36KT 3721 8165

$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 1:59 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Apr 25, 1:59 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
159 PM EDT MON APR 25 2011

.SYNOPSIS...
WARM AIR MASS INTO WEDNESDAY.  INSTABILITY SHOWERS AND THUNDERSTORMS
MAINLY AFTERNOON AND EVENING TODAY. COLD FRONT PASSES WEDNESDAY
NIGHT.  COOLER THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AT 18Z...ONE 500 MB VORT MAX NEAR CVG-ILN. FORECASTING IT TO LIFT NE
THROUGH OHIO TO NEAR YNG-PIT BY 00Z TUESDAY. SO STILL LEFT SOME
LIKELY POPS IN OUR NW COUNTIES LATE AFTN AND EARLY AFTN.
ALSO...HAVE LIKELY POPS IN OUR SE COUNTIES FOR THE SAME TIME
PERIOD...FOR CONVECTION MOVING UP THE MOUNTAINS.   THOUGH NOTICE
THE DEW POINTS AT 18Z ARE DROPPING LOWERED THAN I FIGURED OVER THE
MOUNTAINOUS COUNTIES IN THE AFTERNOON HEATING.

HARD TO DETERMINE POPS FOR THE COUNTIES IN BETWEEN...INCLUDING
HTS...CRW...AND CKB VCNTY.  WITH CONVECTIVE TEMPERATURE BEING
REACHED...LEFT SOME 30/40 POPS INTO THIS EVENING.

MORE SUPPORT CROSSES 15Z TO 18Z TUESDAY...SO ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS POSSIBLE RELATIVELY EARLY.

IN BETWEEN...STILL FELT A 20 POP WAS WORTH THE LATE NIGHT HOURS.

DESPITE THE LOW LEVEL FLOW OVERNIGHT...MOIST LOW LEVELS COULD CAUSE
SOME FOG IN THE SHELTERED WV VALLEYS....WILL NOT INCLUDE ANY THICK
FOG YET.

DID NOT DEVIATE MUCH FROM PREVIOUS MIN AND MAX TEMPERATURES AND 12Z
GUIDANCE.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
VERY DEEP AND COMPLEX SPRING STORM SYSTEM ON TAP FOR MID WEEK. A
SERIES OF STRONG SHORT WAVES WILL ROTATE THROUGH A DEEPENING UPPER
TROUGH AS IT MOVES SLOWLY ACROSS THE EASTERN THIRD OF THE
NATION...WITH THE FINAL ACT BEING A STRONG COLD FRONT PUSHING ACROSS
OUR AREA SOMETIME WEDNESDAY NIGHT.

THE MODELS ADDRESS THREE SIGNIFICANT SHORT WAVES TO AFFECT US THIS
PERIOD. THERE ARE TIMING AND STRENGTH DIFFERENCES AS USUAL...BUT
THERE IS MODEL CONSENSUS FOR THE POTENTIAL OF HEAVY RAIN THIS
PERIOD...AS MOISTURE AND INSTABILITY WILL BE PLENTIFUL. THE FIRST IS
A SHORT WAVE THAT PUSHES ACROSS OUR WARM SECTOR ON TUESDAY...WITH
SOME MODELS EVEN HAVING A PRE FRONTAL SURFACE REFLECTION. SECOND IS
A STRONG SHORT SHORT WAVE THAT LIFTS UP TO OUR WEST TUESDAY NIGHT
AND WEDNESDAY AND INDUCING A SURFACE WAVE ON THE STALLED COLD FRONT
OUT WEST. LAST IS ANOTHER STRONG SHORT WAVE THAT SWINGS UP THROUGH
OUR AREA LATER WEDNESDAY AND WEDNESDAY NIGHT...FINALLY DRIVING THE
COLD FRONT THROUGH.

A MIDDLE OF THE ROAD APPROACH TO THE MODELS WAS TAKEN HERE...PER
HPC. THIS MAKES THE SREF MODEL A GOOD MODEL TO USE FOR
DETAILS...ALTHOUGH THE QPF FIELDS ARE EXPECTEDLY ON THE LOW SIDE.

THIS SCENARIO BRINGS THE FIRST SHORT WAVE ACROSS TUESDAY...AND
ALTHOUGH MOSTLY AN UPPER LEVEL REFLECTION...AN ORGANIZED BAND OF
SHOWERS AND THUNDERSTORMS IS EXPECTED TO ROLL ACROSS THE AREA
TUESDAY AFTERNOON. THIS COULD DUMP SOME LOCALLY HEAVY RAIN. THE
SECOND SYSTEM LOOKS TO STAY MAINLY TO OUR WEST TUESDAY NIGHT AND
WEDNESDAY MORNING...SO ANY ORGANIZED AREA OF STORMS WOULD MAINLY BE
CONFINED WEST OF THE OHIO RIVER. THE THIRD AND LAST SYSTEM...AND
ASSOCIATED COLD FRONT...IS EXPECTED TO BRING AN ORGANIZED BAND OF
HEAVY SHOWERS AND THUNDERSTORMS LATER WEDNESDAY AND WEDNESDAY NIGHT.

BY THURSDAY MORNING...FRONT IS THROUGH. HOWEVER...WITHIN THE DEEP
UPPER TROUGH...LOOK FOR MUCH COOLER AIR WITH A WRAPAROUND AREA OF
LIGHTER RAIN SHOWERS. THESE FINALLY END EARLY THURSDAY NIGHT IN THE
MOUNTAINS AS HIGH PRESSURE BUILDS IN FROM THE WEST.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
NOT MUCH CHANGE IN FCST THINKING FROM YESTERDAY. AREA FINALLY GETS
IN ON PATTERN CHANGE WITH DEEP TROF CARVED OUT IN MID SECTION OF
CONUS WHICH SLOWLY MIGRATES EAST INTO OUR NECK OF THE WOODS BY WEEKS
END. HOWEVER...TO GET THERE...AREA MUST CONTEND WITH A ANOTHER BIG
RAIN MAKER TOWARD THURSDAY. AS DEEPENING SFC LOW HEADS NORTH INTO
GREAT LAKES...AND BECOME OCCLUDED...COLD FRONT WILL BEGIN TO MARCH
EAST INTO AREA WEDNESDAY NIGHT AND EARLY THURSDAY MORNING. EXPECT A
GOOD SHOT OF RAIN WITH THIS BUT HOPING IT WILL REMAIN PROGRESSIVE
ENOUGH. HOWEVER...CONVECTIVE ELEMENT WILL UNDOUBTEDLY RESULT IN
HIGHER RAINFALL RATES.

BEHIND FRONT...GOOD CAA AND STEEP LOW LEVEL LAPSE RATES WILL KEEP
CLDS PLENTIFUL ACROSS MUCH OF THE AREA. VARIOUS DISTURBANCES WILL
ROTATE DOWN BASE OF TROF THURSDAY NIGHT THRU FRIDAY PROVIDING FOR A
FEW SHRA...WITH THE GREATEST AREAL COVERAGE DURING THE MAX HEATING
HRS ON FRIDAY.

SFC HIGH WILL BUILD IN FOR SATURDAY RESULTING A RETURN TO SUNSHINE
AND DRY WX. NEXT SYSTEM SLATED FOR SUNDAY AND MONDAY...WITH
POTENTIAL FOR COLD FRONT TO HANG UP OVER THE AREA.

STARTED WITH HPC FOR TEMPS...TWEAKING LOWS WEDNESDAY NIGHT ACROSS
EAST HIGHER IN WAA FLOW AND NUDGING DOWN HIGHS FRIDAY IN CAA
PARTICULARLY ACROSS THE HIGH TERRAIN.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
FIGURING ON 2 MAIN AREAS/CONCENTRATION OF CONVECTION THROUGH 01Z
TUESDAY...BUT WITH CONVECTIVE TEMPERATURE REACHED...COULD NOT RULE
OUT LESS WIDESPREAD ELSEWHERE.  ONE AREA IS NORTHEAST OF VORT MAX
LIFTING NE THROUGH OHIO 18Z MON TO 00Z TUE...TO INCLUDE PARTS OF
OUR SE OHIO...BUT MAINLY FOR POINTS FURTHER TO THE NE INCLUDING WRN
PENNSYLVANIA AND NE OHIO.

ANOTHER AREA OF ENHANCED CONVECTION IS OUR SOUTHERN MOUNTAINS...
INCLUDING THE BKW VCNTY.

MORE SHOWERS AND THUNDERSTORMS FIGURED AFTER 15Z TUESDAY FROM WEST
TO EAST.

CEILINGS 2 TO 4 THSD FT BKN NEAR CONVECTION...OTHERWISE MOSTLY
SCATTERED...WITH LAYERS ABOVE.  VSBY NR 3 MILES

VSBY 4 TO 6 MILES IN VALLEY FOG IN WV 06Z TO 12Z TUESDAY.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM

ALTERNATE SCENARIOS:  UNCERTAINTY IF ANY ISOLATED CONVECTION REMAINS
THROUGH THE LATE NIGHT HOURS.  ALSO...THICKNESS OF PREDAWN FOG
IN THE MOUNTAIN VALLEYS DEPENDENT ON COVERAGE OF EARLY EVENING
CONVECTION.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    M    H    H    H    H    H    H
BKW CONSISTENCY  H    M    M    M    M    M    H    M    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    M    M    M    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z TUESDAY...
IFR POSSIBLE IN THUNDERSTORMS TUESDAY AFTERNOON THROUGH WEDNESDAY
NIGHT.

&&

.EQUIPMENT...
RLX 88D REMAINS DOWN FOR HARDWARE REPAIR.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB/MDP/JMV
NEAR TERM...KTB
SHORT TERM...JMV
LONG TERM...30
AVIATION...KTB
EQUIPMENT...KTB
Hazardous weather outlook, Apr 25, 3:30 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
330 PM EDT MON APR 25 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-261930-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-
PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
330 PM EDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND
WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY AND
WEDNESDAY. THE BIGGER THREAT WILL BE LATE WEDNESDAY AFTERNOON AND
WEDNESDAY EVENING...WITH THE POSSIBILITY OF A SIGNIFICANT SEVERE
WEATHER OUTBREAK.

ALSO...WE WILL CONTINUE TO MONITOR RAINFALL TOTALS THROUGH
WEDNESDAY NIGHT. WITH THE GROUND STILL WET FROM PRIOR
RAINFALL...REPEATED THUNDERSTORMS OVER A SMALL AREA COULD CAUSE
HIGH WATER PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 25, 2:55 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
255 PM EDT MON APR 25 2011

VAZ003-004-251945-
BUCHANAN VA-DICKENSON VA-
255 PM EDT MON APR 25 2011

...A STRONG THUNDERSTORM WILL AFFECT DICKENSON AND SOUTHWESTERN
BUCHANAN COUNTIES...

AT 254 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF CLINTWOOD...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR TRAMMEL AROUND 300 PM...NORA AROUND 310 PM...
CLINCHCO AROUND 320 PM...HAYSI AROUND 330 PM AND BREAKS INTERSTATE
PARK AROUND 340 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3704 8248 3729 8233 3733 8228 3714 8193
      3712 8196 3712 8200 3708 8202 3703 8209
      3704 8210 3703 8218 3699 8224 3699 8229
      3695 8236

09

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:04 PM EDTSpecial Weather StatementRLXRoane26 min
Apr 24, 8:10 PM EDTSpecial Weather StatementRLXWebster35 min
Apr 24, 8:12 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster33 min
Apr 24, 8:17 PM EDTTornado WarningRLXPocahontas, Randolph, Webster28 min
Apr 24, 8:41 PM EDTTornado WarningRLXPocahontas, Randolph29 min
Apr 24, 10:50 PM EDTSpecial Weather StatementRLXRandolph, Upshur40 min
Apr 24, 10:57 PM EDTSevere Thunderstorm WarningRLXBarbour, Pocahontas, Randolph, Upshur36 min
Apr 25, 3:43 PM EDTSevere Thunderstorm WarningRLXLogan, McDowell, Mingo, Wyoming47 min
Apr 25, 4:29 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh, Wyoming40 min
Apr 25, 4:52 PM EDTSpecial Weather StatementRLXFayette23 min
Apr 25, 5:11 PM EDTSpecial Weather StatementRLXNicholas34 min
Apr 25, 5:20 PM EDTSpecial Weather StatementRLXPocahontas25 min
Apr 25, 5:32 PM EDTSpecial Weather StatementRLXPocahontas28 min
Apr 25, 6:04 PM EDTSpecial Weather StatementRLXPocahontas26 min
Apr 25, 2:55 PM EDTSpecial Weather StatementRLXDickenson50 min
Apr 25, 4:36 PM EDTSevere Thunderstorm WarningRLXBuchanan, Dickenson54 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.